Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2009

Clinical, Electrocardiographic, and Laboratory Findings in Children With Amitriptyline Intoxication

Haşim Olgun, Zuhal Keskin Yildirim, Mehmet KARACAN, Naci Ceviz

PEDIATRIC EMERGENCY CARE Cilt 25 · Sayı 3 · ss. 170–173 · 01.03.2009
DOI ile aç

Özet

Background: Amitriptyline is one of the major tricyclic antidepressants, and the data on amitriptyline poisoning in children are limited. Objectives: To present our experiences with amitriptyline poisoning in children, particularly with regard to its effects on electrocardiogram (ECG) and relation with clinical status.

Anahtar kelimeler

toxicity OLD electrocardiography ANTIDEPRESSANTS intoxication OVERDOSE amitriptyline poisoning transaminase HEMOPERFUSION INGESTION

Sürdürülebilir Kalkınma Amaçları

  • SKA 8: İnsana Yakışır İş ve Ekonomik Büyüme

Atıf için künye

Olgun, H., Yildirim, Z. K., KARACAN, M., & Ceviz, N. (2009). Clinical, Electrocardiographic, and Laboratory Findings in Children With Amitriptyline Intoxication. PEDIATRIC EMERGENCY CARE, 25(3), 170–173. https://doi.org/10.1097/pec.0b013e31819a8994

BibTeX
@article{olgun2009-223416,
  author = {Olgun, Haşim and Yildirim, Zuhal Keskin and KARACAN, Mehmet and Ceviz, Naci},
  title = {Clinical, Electrocardiographic, and Laboratory Findings in Children With Amitriptyline Intoxication},
  journal = {PEDIATRIC EMERGENCY CARE},
  year = {2009},
  volume = {25},
  number = {3},
  pages = {170--173},
  issn = {0749-5161},
  doi = {10.1097/pec.0b013e31819a8994},
  url = {https://akademik.atauni.edu.tr/yayinlar/223416-clinical-electrocardiographic-and-laboratory-findings-in-children-with}
}